Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

On extensions of PVMHS and mixed hodge modules

JPRM-Vol. 1 (2015), Issue 1, pp. 01 – 41 Open Access Full-Text PDF
Mohammad Reza Rahmati
Abstract: We employ the techniques of mixed Hodge modules in order to answer some questions on extension of mixed Hodge structures. Specifically a theorem of M. Saito tells that, the mixed Hodge modules on a complex algebraic manifold X, correspond to polarized variation of mixed Hodge structures on Zariski open dense subsets of X. In this article we concern with the minimal extension of MHM or PVMHS related to this criteria. In [26] we studied the extension of VMHS associated to isolated hypersurface singularities. This article generalizes some of the results there to the admissible VMHS on open dense submanifolds. Some applications to the Neron models of Hodge structures are also given. A short discussion on abelian positivity in the positive characteristic and of height pairing on arithmetic varieties have been included.
Read Full Article

A new Lanczos-type algorithm for systems of linear equations

JPRM-Vol. 1 (2014), Issue 1, pp. 104 – 119 Open Access Full-Text PDF
Muhammad Farooq, Abdellah Salhi
Abstract: Lanczos-type algorithms are efficient and easy to implement. Unfortunately they breakdown frequently and well before convergence has been achieved. These algorithms are typically based on recurrence relations which involve formal orthogonal polynomials of low degree. In this paper, we consider a recurrence relation that has not been studied before and which involves a relatively higher degree polynomial. Interestingly, it leads to an algorithm that shows superior stability when compared to existing Lanczos-type algorithms. This new algorithm is derived and described. It is then compared to the best known algorithms of this type, namely \(A_5/B_{10}\), \(A_8/B_{10}\), as well as Arnoldi’s algorithm, on a set of standard test problems. Numerical results are included.
Read Full Article

Topological structure of 2-normed space and some results in linear 2-normed spaces analogous to baire’s theorem and banach Steinhaus theorem

JPRM-Vol. 1 (2014), Issue 1, pp. 92 – 103 Open Access Full-Text PDF
P. Riyas, K. T. Ravindran
Abstract: In this paper we construct the topological structure of linear 2-normed space. This enable us to define the concept of open sets in linear 2-normed space and derive an analogue of Baire’s theorem and Banach Steinhaus theorem in linear 2-normed spaces.
Read Full Article

Zagreb indices and coindices of product graphs

JPRM-Vol. 1 (2014), Issue 1, pp. 80 – 91 Open Access Full-Text PDF
K. Pattabiraman, S. Nagarajan, M. Chendrasekharan
Abstract: For a (molecular) graph, the first Zagreb index \(M_1\) is equal to the sum of squares of the degrees of vertices, and the second Zagreb index \(M_2\) is equal to the sum of the products of the degrees of pairs of adjacent vertices. Similarly, the first and second Zagreb coindices are defined as \(\overline{M}_1(G) = \sum_{ uv \notin E(G)} (d_G(u) + d_G(v))\) and \(\overline{M}_2(G)=\sum_{ uv \notin E(G)} d_G(u)d_G(v)\). In this paper, we compute the Zagreb indices and coindices of strong, tensor and edge corona product of two connected graphs. We apply some of our results to compute the Zagreb indices and coindices of open and closed fence graphs.
Read Full Article

A comparison of perturbation techniques for nonlinear problems

JPRM-Vol. 1 (2014), Issue 1, pp. 59 – 79 Open Access Full-Text PDF
H. A. Wahab, Saira Bhatti, Muhammad Naeem
Abstract: The present paper presents the comparison of analytical techniques. We establish the existence of the phenomena of the noise terms in the perturbation series solution and find the exact solution of the nonlinear problems. If the noise terms exist, the Homotopy perturbation method gives the same series solution as in Adomian Decomposition Method and we get the exact solution using two iterations only.
Read Full Article

Magnetohydrodynamics of rotating fractional second grade fluid in porous medium

JPRM-Vol. 1 (2014), Issue 1, pp. 45 – 58 Open Access Full-Text PDF
Azhar Ali Zafar, Dumitru Vieru, Shahraz Akhtar
Abstract: Exact solution for the unsteady flow of a fractional second grade fluid through the porous medium under the influence of magnetic field in the direction normal to the flow has been investigated using the integral transforms. Expressions for dimensionless velocity have been obtained and are presented in terms of Fox’s H–function. The influence of the fractional parameter on the fluid motion is studied and a comparison between velocity of the fractional and classical fluid is made.
Read Full Article

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)